Semi-parametric second-order efficient estimation of the period of a signal

I.S.J. Castillo

Research output: Contribution to JournalArticleAcademicpeer-review


This paper is concerned with the estimation of the period of an unknown periodic function in Gaussian white noise. A class of estimators of the period is constructed by means of a penalized maximum likelihood method. A second-order asymptotic expansion of the risk of these estimators is obtained. Moreover, the minimax problem for the second-order term is studied and an estimator of the preceding class is shown to be second order efficient. © 2007 ISI/BS.
Original languageEnglish
Pages (from-to)910-932
JournalBernoulli: A Journal of Mathematical Statistics and Probability
Issue number4
Publication statusPublished - 2007

Bibliographical note



Dive into the research topics of 'Semi-parametric second-order efficient estimation of the period of a signal'. Together they form a unique fingerprint.

Cite this